Symmetries, isometries and length spectra of closed hyperbolic three-manifolds.

Hodgson, Craig D.; Weeks, Jeffrey R.

Experimental Mathematics (1994)

  • Volume: 3, Issue: 4, page 261-274
  • ISSN: 1058-6458

How to cite

top

Hodgson, Craig D., and Weeks, Jeffrey R.. "Symmetries, isometries and length spectra of closed hyperbolic three-manifolds.." Experimental Mathematics 3.4 (1994): 261-274. <http://eudml.org/doc/230189>.

@article{Hodgson1994,
author = {Hodgson, Craig D., Weeks, Jeffrey R.},
journal = {Experimental Mathematics},
keywords = {algorithms; symmetry group; hyperbolic three-manifold},
language = {eng},
number = {4},
pages = {261-274},
publisher = {Taylor & Francis, Philadelphia},
title = {Symmetries, isometries and length spectra of closed hyperbolic three-manifolds.},
url = {http://eudml.org/doc/230189},
volume = {3},
year = {1994},
}

TY - JOUR
AU - Hodgson, Craig D.
AU - Weeks, Jeffrey R.
TI - Symmetries, isometries and length spectra of closed hyperbolic three-manifolds.
JO - Experimental Mathematics
PY - 1994
PB - Taylor & Francis, Philadelphia
VL - 3
IS - 4
SP - 261
EP - 274
LA - eng
KW - algorithms; symmetry group; hyperbolic three-manifold
UR - http://eudml.org/doc/230189
ER -

NotesEmbed ?

top

You must be logged in to post comments.